MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
It was reported that patient was revised due to pain.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Affected side: right hip.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key16239595
Report Number1818910-2023-150005
Device Sequence Number6351910
Product Code LPH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
Report Date (Section F) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number1909289A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/10/2023
Event Location Hospital
Date Report to Manufacturer01/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 49.; DLT TS CER HD 12/14 28MM +12.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA01/25/2023